# SDR ASAA2022100240145

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 2,074 hours, 600 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING #1 FMC BEGAN FLASHING. GROUNDED - YES. NO FAULTS LOGGED - ACCOMP FMC SYS OPS CK PER B737-9 AMM 34-61-00, SYS OPS CKS NML. GND VERIFICATION SUCCESSFUL.
